Pacific Journal of Mathematics

Countable Boolean algebras as subalgebras and homomorphs.

T. E. Cramer

Article information

Source
Pacific J. Math., Volume 35, Number 2 (1970), 321-326.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971625

Mathematical Reviews number (MathSciNet)
MR0276150

Zentralblatt MATH identifier
0205.31801

Subjects
Primary: 06.60

Citation

Cramer, T. E. Countable Boolean algebras as subalgebras and homomorphs. Pacific J. Math. 35 (1970), no. 2, 321--326. https://projecteuclid.org/euclid.pjm/1102971625


Export citation

References

  • [1] G. W. Day, SuperatomicBoolean algebras, Pacific J. Math. 23 (1967), 479-489.
  • [2] Ph. Dwinger, Introductionto Boolean algebras, Wurzburg, 1961.
  • [3] P. R. Halmos, Injective and protective Boolean algebras, Proc. Sympos. Pure Math. 2 (1961), 114-122.
  • [4] R. D. Mayer and R. S. Pierce, Boolean algebras with ordered bases, Pacific J. Math. 10 (1960), 925-942.
  • [5] W. Sierpinski, Cardinal and Ordinal Numbers, Warsaw, 1958.